MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000516271

Медицинская библиотека · Case reports in oncology · 2021

Oxaliplatin-Associated Amaurosis Fugax.

Kubo Kimitoshi, Kimura Noriko, Watanabe Ryosuke, Higashino Masayuki, Tsuda Momoko, Kato Mototsugu

Клинический случайСтатьяПеревод в очереди

Аннотация

Oxaliplatin-associated amaurosis fugax has not been reported, and its clinical course and treatment remain largely unclear. A 70-year-old man with advanced gastric cancer was treated with the SOX regimen. After cycle 1 of oxaliplatin infusion, the patient realized that his right eye had visual field impairment, which he described as darkening of the right half of his visual field and loss of vision lasting about 1 min and occurring about 7 times a day. The daily frequency of this occurrence gradually decreased, and his visual field impairment improved in 1 week. However, as the same symptoms recurred from cycle 2 to cycle 5 of treatment, oxaliplatin was discontinued from cycle 6 and switched to S-1 monotherapy. Subsequently, the patient's amaurosis fugax improved. To our knowledge, this is the first report describing clinical course and treatment of oxaliplatin-associated amaurosis fugax.

Для цитирования: Kubo Kimitoshi, Kimura Noriko, Watanabe Ryosuke, Higashino Masayuki, Tsuda Momoko, Kato Mototsugu. Oxaliplatin-Associated Amaurosis Fugax.. Case reports in oncology. 2021. DOI: 10.1159/000516271.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.